# SDR CA150107005

- Difficulty date: January 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,348 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT FAIL 5 MIN. AFTER TAKE-OFF. FLAP LEVER NOT ACTUATED.  RESOLUTION L/H BOTH O/B SKEW SENSORS S 2/3 S3/4 REPLACED & TESTED SERVICEABLE AS PER AMM 27-83-01 ALSO SF ACE NR 2 REPLACED & TESTED SERVICEABLE AS PER AMM 27-53-02 PB 401.
